Alert archive / Kentucky / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 249, NWS Louisville, KY

July 18, 2023Jefferson County, Oldham County, Shelby County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jul 18, 2023, 12:57 AM EDT for Jefferson County, Oldham County, Shelby County, Kentucky. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 18, 2023, 12:57 AM EDT (04:57 UTC)
Expired
Jul 18, 2023, 1:15 AM EDT
In force
18 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Jefferson County, KY, Oldham County, KY, Shelby County, KY

The radar

The Louisville radar (KLVX), 55 km from the middle of the area, began a volume at 04:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 5.0 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2023-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1608 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2023-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1608 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1159 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.1

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 12:50 AM EDT, 7 minutes earlier.

Area forecast discussion, Jul 18, 12:50 AM EDT, 7 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
1250 AM EDT Tue Jul 18 2023

...Updated Aviation Discussion...

.Mesoscale Update...
Issued at 856 PM EDT Thu Jul 17 2023

A line of thunderstorms working through central Indiana is
expected to continue southward and bring rain and thunder chances
to the area. The latest 700MB-925MB wind analysis has winds out of
the west, which will continue the current trend of the line of
storms propagating more east than south, although a shallow
surface oriented cold front will continue a slight southward push
of the storms.

Right now, not a lot of model guidance has a great
handle on the situation, although the NAM3KM model has the most
realistic simulation. The atmosphere in front of the line is
conducive for continued forward movement and sustenance. Latest
observed sounding out of Cincinnati, OH has a lot of instability
(CAPE values > 3000 J/KG) but lacks magnitude of wind aloft and
shear. With the amount of CAPE, hail seems to be the main threat
and heavy rain.

Latest timing track has time of arrival into south central IN
counties in about 2 hours around 11 PM EDT and progressing
southward into the overnight hours.

.Short Term...(This evening through Tuesday)
Issued at 255 PM EDT Mon Jul 17 2023

Key Messages:

- Strong to severe storms could produce gusty winds, hail & heavy
rain through this evening

Sfc cold front draped from NW Ohio across northern Indiana and back
into west-central Illinois. Skies are mostly clear across southern
Illinois and Indiana, with heating and instability at least somewhat
limited by high-level smoke. Boundaries to focus convection are not
well-defined, and there is no Cu field just yet, so exactly when and
where convection will initiate remains uncertain. Hi-res models are
only providing so much help as run-to-run consistency is lacking.

Our best shot at T-storm initiation is between 22Z and 0Z Tue,
somewhere near the Ohio River. Anything that does develop will have
moderate instability and decent shear to work with, so multi-cell
clusters are the most likely mode and we could briefly see a few
discrete cells mainly over SW Indiana. Steep low-level lapse rates
will support damaging wind gusts, with locally heavy rain possible
in areas that see repeated storms. If anything shows supercell
characteristics, large hail is also possible. Storm coverage and
intensity will diminish around midnight, but can't rule out isolated
overnight storms in a warm and muggy environment. Also will need to
watch MCS development north of St Louis, as that convection could
congeal into a complex that could track into south-central Kentucky
around daybreak Tuesday.

.Long Term...(Tuesday night through Monday)
Issued at 315 PM EDT Mon Jul 17 2023

...Heavy Rainfall and Flash Flooding Possible Late Tuesday Night and
Wednesday Morning...

 Key Messages:

 - Confidence increasing in a substantial rainfall event Tuesday
night into Wednesday morning. Flash flooding is possible, and a low-
end severe threat also exists.

 - Subsequent waves of showers and thunderstorms are expected
Wednesday and Thursday. Thunderstorms will produce heavy rainfall
and lightning, and a few strong storms cannot be ruled out.

 - Quieter weather for Friday and the weekend.

Discussion:

The potential for a significant flash flooding event across portions
of western and southern KY exists late Tuesday night into Wednesday
morning. A slow-moving surface frontal boundary will be draped from
west to east across the lower Ohio and mid-Mississippi Valley, with
latest progs having the boundary lying just north of the KY/TN
border. Tuesday evening, a mid-level shortwave will eject
southeastward from northern MO to western KY, with low-level
response occurring as a LLJ strengthens across the MO bootheel and
western KY. Multiple ingredients favor the development of a corridor
of heavy precipitation in the vicinity of the sfc frontal boundary.
First, an abnormally moist air mass will be present across the area,
with Precipitable Water values near or exceeding 2 inches. Second,
the low-level (850-925 mb) jet will be nearly perpendicular to the
surface boundary, with large-scale moist ascent expected to occur.
Third, mid-upper jet core will be west of the region, with left exit
region promoting large scale ascent across western KY. Finally,
there will be non-negligible elevated instability, with some
convective properties likely in any precipitation which develops
Tuesday night.

12Z guidance has shifted the expected corridor of heaviest
precipitation 50-75 miles southwest, with the current zone most
likely to see the heaviest rainfall stretching NW to SE from near
St. Louis to near Bowling Green. Within this corridor, basin-average
1-3" of QPF is expected, with localized swaths of 3-5+" expected
where the heaviest convective cores train. With this amount of
rainfall expected over 3-6 hours, flash flooding would be expected
in locations which see the highest totals. WPC Day 2 Excessive
Rainfall Outlook reflects this concern well, with the moderate risk
axis closely aligned with the likely zone of heaviest rainfall. The
main time window of concern for heavy rainfall would be between 06Z
and 15Z Wednesday (1-10 a.m. CDT). Locations which would be favored
to see the heaviest rainfall would be south of a line extending from
Tell City to Elizabethtown to Liberty, although this corridor will
likely continue to move depending on antecedent convection Tuesday
afternoon. While severe threats will be less prominent than the
flooding threat Tuesday night as convection will be elevated in
nature, a few strong wind gusts could be possible in the strongest
storms.

After the wave of storms Wednesday morning clears the area, much of
the day on Wednesday should see a relative lull in new thunderstorm
development as the atmosphere will need time to recover. The next
elevated chance for widespread showers and thunderstorms should
arrive on Thursday as a stronger cold front pushes across the area.
Once again, a few strong to severe storms would be possible given
the moist and unstable setup ahead of the front, with strong
straight-line winds likely to be the main severe hazard. Flooding
would be less of a concern on Thursday as convection should be
fairly progressive, although areas which see heavy rainfall amounts
on Wednesday may not need to see much additional rainfall to
experience additional flooding. With the cold front (on latest
progs) expected to clear through the region on Friday morning, drier
air is finally expected to filter into the region for the end of the
week and the weekend, which would likely preclude any significant
shower/storm chances. In addition to this welcome return of
relatively quiet weather, temperatures are expected to be near to
slightly below normal over the weekend, with highs in the 80s and
lows in the 60s expected.

&&

.Aviation...(06Z TAF Issuance)
Issued at 1249 AM EDT Tue Jul 18 2023

Scattered nocturnal thunderstorms will continue to affect SDF and
LEX for the first few hours of the TAF period. TSRA chances will
increase during the pre-dawn hours at HNB as convection from Indiana
and Illinois spreads to the south and southeast.

We should get a break after sunrise this morning as the overnight
storms weaken and we await new development this afternoon as the
atmosphere destabilizes.

Tonight an MCS is expected to develop but will stay mostly west of
the terminals for this package. This will be further addressed in
future forecasts. HNB and BWG will likely be the airports most
effected by the late night showers and storms tonight.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Mesoscale...MK
Short Term...RAS
Long Term...CSG
Aviation...13
Hazardous weather outlook, Jul 17, 3:25 PM EDT, 9 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
325 PM EDT Mon Jul 17 2023

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-181930-
Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry-
Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson-
Hardin-Bullitt-Jefferson KY-Oldham-Trimble-Henry-Shelby-Franklin-
Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon-
Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue-Marion-
Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-
Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-
Russell-Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
325 PM EDT Mon Jul 17 2023 /225 PM CDT Mon Jul 17 2023/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Scattered strong to severe thunderstorms are possible through
midnight. Heavy rain and locally damaging wind gusts are the main
threats. A few storms over southern Indiana could also produce hail,
and lightning will occur with any thunderstorm.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorms remain possible each day, especially through Thursday.
Some of the storms could be strong to severe with heavy rain,
damaging winds, and frequent lightning being the main threats. Should
storms end up moving over the same areas repeatedly, localized
flooding is possible. Right now the highest threat for widespread
heavy rains appears to be Tuesday night into Wednesday morning,
mainly along and south of a line extending from Tell City to
Elizabethtown to Liberty.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed at times through Thursday.

GENERAL STORM MOTION OF THE DAY:

Storms this afternoon and evening will move from west to east around
25 mph.

Any users of this storm motion must be aware that thunderstorm activity
can be erratic and constantly evolving.  Please use this with caution
and be prepared for changing conditions.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

RAS/CSG

In the hours before

Special weather statement, Jul 17, 10:41 PM EDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Louisville KY
1041 PM EDT Mon Jul 17 2023

INZ079-180315-
Jefferson IN-
1041 PM EDT Mon Jul 17 2023

...A STRONG THUNDERSTORM WILL IMPACT JEFFERSON COUNTY THROUGH 1115 PM
EDT...

At 1040 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Vernon, moving southeast at 35 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Madison, Hanover, Saluda, Smyrna, Kent, Dupont, Wakefield,
Middlefork, Canaan and Volga.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3887 8526 3873 8537 3874 8542 3871 8545
      3864 8544 3859 8548 3861 8552 3865 8557
      3868 8557 3868 8560 3871 8561 3871 8564
      3875 8569 3882 8568 3882 8561 3885 8561
      3885 8557 3888 8557 3891 8553 3891 8541
TIME...MOT...LOC 0240Z 306DEG 29KT 3886 8563

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

CJP
Special weather statement, Jul 18, 12:27 AM EDT, 30 minutes before
Special Weather Statement
National Weather Service Louisville KY
1227 AM EDT Tue Jul 18 2023

INZ092-KYZ030-031-180500-
Clark IN-Jefferson KY-Oldham KY-
1227 AM EDT Tue Jul 18 2023

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CLARK...WESTERN
OLDHAM AND NORTHEASTERN JEFFERSON COUNTIES THROUGH 100 AM EDT...

At 1227 AM EDT, Doppler radar was tracking a strong thunderstorm near
Jeffersonville, moving east at 15 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Jeffersonville, New Albany, St. Matthews, Lyndon, Middletown,
Prospect, Graymoor-Devondale, Windy Hills, Anchorage and Worthington
Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3848 8547 3824 8548 3829 8579 3831 8580
      3831 8579 3832 8578 3833 8580 3834 8579
      3835 8576 3840 8581 3840 8582 3843 8582
TIME...MOT...LOC 0427Z 268DEG 12KT 3835 8573

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

CJP
Local storm report, Jul 18, 12:45 AM EDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1245 AM EDT Tue Jul 18 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1232 AM     Hail             1 ENE Mckinley          38.76N 86.18W
07/18/2023  E1.25 inch       Washington         IN   Cocorahs

&&

SRM
Special weather statement, Jul 18, 12:45 AM EDT, 12 minutes before
Special Weather Statement
National Weather Service Louisville KY
1245 AM EDT Tue Jul 18 2023

INZ077-078-092-180515-
Washington IN-Clark IN-Scott IN-
1245 AM EDT Tue Jul 18 2023

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL CLARK...
SOUTHWESTERN SCOTT AND NORTHEASTERN WASHINGTON COUNTIES THROUGH 115
AM EDT...

At 1244 AM EDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Salem, moving southeast at 30 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Scottsburg, Vienna, Austin, Little York, New Philadelphia, Underwood,
Blue Lick, Leota, New Liberty and Henryville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3875 8598 3876 8596 3875 8595 3876 8594
      3875 8592 3875 8590 3873 8589 3873 8585
      3875 8584 3871 8565 3850 8580 3869 8608
      3877 8602 3876 8601 3877 8598
TIME...MOT...LOC 0444Z 301DEG 28KT 3871 8598

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

CJP
Local storm report, Jul 18, 12:55 AM EDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1255 AM EDT Tue Jul 18 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     Tstm Wnd Dmg     3 ESE Madison           38.75N 85.34W
07/17/2023                   Jefferson          IN   911 Call Center

            Tree down over North Eagle Hollow Road.

&&

SRM
Local storm report, Jul 18, 12:56 AM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Louisville KY
1256 AM EDT Tue Jul 18 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     Hail             2 S Wirt                38.77N 85.44W
07/17/2023  E1.00 inch       Jefferson          IN   911 Call Center

&&

SRM

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 10:35 PM EDTSpecial Weather StatementLMKNicholas25 min
Jul 17, 10:56 PM EDTSevere Thunderstorm WarningLMKTrimble34 min
Jul 17, 11:54 PM EDTAreal Flood AdvisoryLMKTrimble3 hr
Jul 18, 1:20 AM EDTSpecial Weather StatementLMKShelby25 min
Jul 18, 1:52 AM EDTSevere Thunderstorm WarningLMKJefferson, Oldham, Shelby, Spencer25 min
Jul 18, 2:15 AM EDTSevere Thunderstorm WarningLMKShelby18 min
Jul 18, 2:22 AM EDTAreal Flood AdvisoryLMKAnderson, Bourbon, Fayette, Franklin, Jefferson, Oldham and 3 more3 hr
Jul 18, 2:26 AM EDTSpecial Weather StatementLMKFayette, Jessamine34 min
Jul 18, 2:32 AM EDTSpecial Weather StatementLMKBullitt28 min
Jul 18, 2:38 AM EDTSevere Thunderstorm WarningLMKBullitt, Hardin23 min
Jul 18, 2:59 AM EDTSevere Thunderstorm WarningLMKBullitt, Nelson31 min
Jul 18, 3:02 AM EDTSpecial Weather StatementLMKGarrard, Madison43 min
Jul 18, 3:09 AM EDTSevere Thunderstorm WarningLMKFayette, Jessamine, Woodford36 min
Jul 18, 3:28 AM EDTSevere Thunderstorm WarningLMKMarion, Nelson, Washington32 min
Jul 18, 3:32 AM EDTAreal Flood AdvisoryLMKAnderson, Jessamine, Mercer, Woodford2 hr
Jul 18, 3:46 AM EDTSpecial Weather StatementLMKMadison29 min
Jul 18, 3:54 AM EDTSevere Thunderstorm WarningLMKBoyle, Casey, Lincoln36 min
Jul 18, 4:13 AM EDTSpecial Weather StatementLMKCasey47 min
Jul 18, 4:22 AM EDTSevere Thunderstorm WarningLMKCasey, Lincoln38 min
Jul 18, 4:26 AM EDTSpecial Weather StatementLMKGarrard34 min
Jul 18, 5:01 AM EDTSpecial Weather StatementLMKRussell29 min
Jul 18, 10:02 AM EDTSevere Thunderstorm WarningLMKMeade43 min
Jul 18, 10:44 AM EDTSevere Thunderstorm WarningLMKMeade14 min
Jul 18, 12:30 PM EDTSpecial Weather StatementLMKHart30 min
Jul 18, 12:31 PM EDTFlood WatchLMKAllen, Butler, Edmonson, Grayson, Logan, Ohio and 2 more21 hr
Jul 18, 12:57 PM EDTSpecial Weather StatementLMKMeade18 min
Jul 18, 1:09 PM EDTSpecial Weather StatementLMKMetcalfe36 min
Jul 18, 1:14 PM EDTSpecial Weather StatementLMKHardin16 min
Jul 18, 1:20 PM EDTSevere Thunderstorm Warning Considerable damage threatLMKBarren, Green, Hart, Metcalfe40 min
Jul 18, 1:32 PM EDTSpecial Weather StatementLMKBullitt28 min
Jul 18, 1:54 PM EDTSpecial Weather StatementLMKMetcalfe21 min
Jul 18, 1:57 PM EDTSpecial Weather StatementLMKHardin18 min
Jul 18, 2:02 PM EDTSpecial Weather StatementLMKShelby28 min
Jul 18, 2:03 PM EDTSpecial Weather StatementLMKAnderson27 min
Jul 18, 2:17 PM EDTSpecial Weather StatementLMKCasey13 min
Jul 18, 2:28 PM EDTSpecial Weather StatementLMKMercer32 min
Jul 18, 2:30 PM EDTSpecial Weather StatementLMKShelby30 min
Jul 18, 2:33 PM EDTSevere Thunderstorm WarningLMKAdair, Casey, Lincoln42 min
Jul 18, 2:43 PM EDTSevere Thunderstorm WarningLMKGarrard, Jessamine, Mercer, Woodford32 min
Jul 18, 2:54 PM EDTSpecial Weather StatementLMKFayette, Woodford36 min
Jul 18, 3:05 PM EDTSpecial Weather StatementLMKLincoln25 min
Jul 18, 3:10 PM EDTSpecial Weather StatementLMKGarrard35 min
Jul 18, 3:11 PM EDTSpecial Weather StatementLMKClark, Fayette34 min
Jul 18, 3:26 PM EDTSpecial Weather StatementLMKBourbon34 min
Jul 18, 3:35 PM EDTSevere Thunderstorm WarningLMKButler, Logan55 min
Jul 18, 3:37 PM EDTSevere Thunderstorm WarningLMKBourbon, Clark, Madison, Nicholas38 min
Jul 18, 3:53 PM EDTSpecial Weather StatementLMKLarue37 min
Jul 18, 4:13 PM EDTSevere Thunderstorm WarningLMKLarue, Marion, Taylor17 min
Jul 18, 4:15 PM EDTSevere Thunderstorm WarningLMKAllen, Butler, Edmonson, Logan, Simpson, Warren60 min
Jul 18, 5:02 PM EDTSpecial Weather StatementLMKBreckinridge, Hancock28 min
Jul 18, 5:03 PM EDTSpecial Weather StatementLMKAllen, Barren, Edmonson, Hart42 min
Jul 18, 5:27 PM EDTSpecial Weather StatementLMKWashington33 min
Jul 18, 5:36 PM EDTSpecial Weather StatementLMKBreckinridge24 min
Jul 18, 5:37 PM EDTAreal Flood AdvisoryLMKBreckinridge, Hancock, Ohio3 hr
Jul 18, 5:42 PM EDTSevere Thunderstorm WarningLMKMarion, Washington18 min
Jul 18, 5:44 PM EDTSpecial Weather StatementLMKAdair, Cumberland, Green, Hart, Larue, Metcalfe and 2 more46 min
Jul 18, 5:47 PM EDTSpecial Weather StatementLMKMeade28 min
Jul 18, 6:09 PM EDTSevere Thunderstorm WarningLMKJefferson36 min
Jul 18, 6:13 PM EDTSpecial Weather StatementLMKHardin32 min
Jul 18, 6:28 PM EDTSpecial Weather StatementLMKAdair, Casey, Clinton, Cumberland, Larue, Marion and 3 more62 min
Jul 18, 6:31 PM EDTAreal Flood AdvisoryLMKMarion, Nelson, Washington3 hr
Jul 18, 6:39 PM EDTSpecial Weather StatementLMKJefferson36 min
Jul 18, 6:42 PM EDTSevere Thunderstorm WarningLMKBullitt, Jefferson18 min
Jul 18, 7:01 PM EDTFlash Flood WarningLMKMarion, Nelson, Washington3 hr
Jul 18, 7:06 PM EDTAreal Flood AdvisoryLMKJefferson, Oldham, Shelby3 hr
Jul 18, 7:10 PM EDTSpecial Weather StatementLMKBoyle, Garrard35 min
Jul 18, 7:14 PM EDTFlash Flood WarningLMKJefferson, Oldham, Shelby3 hr
Jul 17, 10:41 PM EDTSpecial Weather StatementLMKJefferson34 min
Jul 18, 12:21 AM EDTSevere Thunderstorm WarningLMKWashington24 min
Jul 18, 12:27 AM EDTSpecial Weather StatementLMKClark33 min
Jul 18, 12:45 AM EDTSpecial Weather StatementLMKScott30 min
Jul 18, 1:15 AM EDTSpecial Weather StatementLMKClark45 min
Jul 18, 1:55 AM EDTSpecial Weather StatementLMKWashington35 min
Jul 18, 9:16 AM EDTSpecial Weather StatementLMKClark29 min
Jul 18, 9:50 AM EDTSpecial Weather StatementLMKCrawford25 min
Jul 18, 10:23 AM EDTSpecial Weather StatementLMKHarrison22 min
Jul 18, 10:46 AM EDTSpecial Weather StatementLMKFloyd29 min
Jul 18, 5:51 PM EDTSpecial Weather StatementLMKFloyd24 min
Jul 18, 6:17 PM EDTSpecial Weather StatementLMKHarrison28 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.